Exportar registro bibliográfico

Bounds on the critical exponents of disordered ferromagnetics models (1991)

  • Authors:
  • USP affiliated authors: DREIFUS, HENRIQUE VON - IME
  • Unidades: IME
  • Subjects: FÍSICA TEÓRICA
  • Agências de fomento:
  • Language: Inglês
  • Imprenta:
  • Source:

  • How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      VON DREIFUS, Henrique. Bounds on the critical exponents of disordered ferromagnetics models. Annales de L'institut Henri Poncare. Physique Theorique, Paris, Numdam, v. 55, n. 2 , p. 657-69, 1991. Disponível em: < http://www.numdam.org/article/AIHPA_1991__55_2_657_0.pdf >.
    • APA

      Von Dreifus, H. (1991). Bounds on the critical exponents of disordered ferromagnetics models. Annales de L'institut Henri Poncare. Physique Theorique, 55( 2 ), 657-69. Recuperado de http://www.numdam.org/article/AIHPA_1991__55_2_657_0.pdf
    • NLM

      Von Dreifus H. Bounds on the critical exponents of disordered ferromagnetics models [Internet]. Annales de L'institut Henri Poncare. Physique Theorique. 1991 ; 55( 2 ): 657-69.Available from: http://www.numdam.org/article/AIHPA_1991__55_2_657_0.pdf
    • Vancouver

      Von Dreifus H. Bounds on the critical exponents of disordered ferromagnetics models [Internet]. Annales de L'institut Henri Poncare. Physique Theorique. 1991 ; 55( 2 ): 657-69.Available from: http://www.numdam.org/article/AIHPA_1991__55_2_657_0.pdf


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020